Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 498, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Sep 18, 2011, 7:23 PM CDT for Hopkins County, Hunt County, Rains County, Texas. It was in force for 67 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2011, 7:23 PM CDT (00:23 UTC)
- Expired
- Sep 18, 2011, 8:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Hopkins County, TX, Hunt County, TX, Rains County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 155 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 7:32 PM CDT | HAIL 1 | 3 Nw Point, TX | QUARTER SIZE HAIL 3 NW OF POINT |
| Sep 18, 7:43 PM CDT | HAIL 0.88 | Cumby, TX | |
| Sep 18, 8:15 PM CDT | TSTM WND GST 60 | Emblem, TX | WIND GUSTS OF 50 TO 60 MPH REPORTED IN EMBLEM |
| Sep 18, 8:38 PM CDT | TSTM WND DMG | 5 S Cumby, TX | MULTIPLE TREES BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 18, 4:06 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2236 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1912 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
468
WUUS54 KFWD 190023
SVRFWD
TXC223-231-379-190130-
/O.NEW.KFWD.SV.W.0498.110919T0023Z-110919T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
723 PM CDT SUN SEP 18 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL HUNT COUNTY IN NORTH CENTRAL TEXAS...
WESTERN HOPKINS COUNTY IN NORTHEAST TEXAS...
RAINS COUNTY IN NORTHEAST TEXAS...
* UNTIL 830 PM CDT
* AT 723 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
NORTH OF EAST TAWAKONI...AND MOVING NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CUMBY AROUND 815 PM...
SULPHUR SPRINGS AROUND 830 PM...
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 81 AND 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM SUNDAY
EVENING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3295 9559 3295 9566 3289 9565 3276 9576
3278 9581 3293 9608 3328 9586 3323 9586
3324 9582 3330 9575 3331 9573 3308 9547
TIME...MOT...LOC 0023Z 216DEG 13KT 3296 9593
$$2 follow-up statements
540
WWUS54 KFWD 190044
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
744 PM CDT SUN SEP 18 2011
TXC223-231-379-190130-
/O.CON.KFWD.SV.W.0498.000000T0000Z-110919T0130Z/
HOPKINS TX-HUNT TX-RAINS TX-
744 PM CDT SUN SEP 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR RAINS...EAST CENTRAL HUNT AND WESTERN HOPKINS COUNTIES...
AT 744 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTH OF CUMBY...MOVING NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CUMBY AROUND 755 PM CDT...
SULPHUR SPRINGS AROUND 830 PM CDT...
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 89 AND 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3295 9559 3295 9566 3289 9565 3279 9574
3281 9580 3293 9602 3323 9586 3324 9581
3330 9575 3331 9573 3308 9547
TIME...MOT...LOC 0044Z 227DEG 16KT 3305 9582
$$760
WWUS54 KFWD 190120
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
820 PM CDT SUN SEP 18 2011
TXC223-231-379-190130-
/O.CON.KFWD.SV.W.0498.000000T0000Z-110919T0130Z/
HOPKINS TX-HUNT TX-RAINS TX-
820 PM CDT SUN SEP 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR RAINS...EAST CENTRAL HUNT AND WESTERN HOPKINS COUNTIES...
AT 820 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
WEST OF SULPHUR SPRINGS...MOVING NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SULPHUR SPRINGS AROUND 825 PM CDT...
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 88 AND 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3295 9559 3295 9566 3289 9565 3279 9574
3281 9580 3293 9602 3323 9586 3324 9581
3330 9575 3331 9573 3308 9547
TIME...MOT...LOC 0120Z 227DEG 16KT 3316 9568
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 6:43 PM CDT, 40 minutes earlier.
Area forecast discussion, Sep 18, 6:43 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 643 PM CDT SUN SEP 18 2011 .AVIATION...642 PM THERE IS A GAP IN THE CONVECTIVE LINE UPSTREAM FROM THE METROPLEX. LATEST HRRR...RUC...NAM...AND GFS STILL PROG CONVECTION AT METROPLEX TAF SITES AND WILL CONTINUE WITH TSRA IN TAFS EXPECTING LINE TO FILL IN SOME AS IT APPROACHES. MODELS REMAIN IN AGREEMENT THAT THERE WILL BE NO CONVECTION BEHIND THE FRONT...SO BY LATE EVENING CONVECTION SHOULD BE SOUTHEAST OF SITES. DRY AIR BEHIND FRONT WILL PREVENT ANY STRATUS FORMATION IN THE MORNING. AT WACO...TIMING OF STORMS STILL SUBJECT TO CHANGE. TAF TIMING IS BASED ON LIFTING/FORCING FROM THE FRONT...BUT ISOLATED STORMS IN WARM SECTOR MAY STILL AFFECT THE AREA EARLIER IN THE EVENING. COVERAGE OF ISOLATED STORMS IN WARM SECTOR IS TOO LOW TO INCLUDE IN TAF AT THIS TIME. BRIEF MVFR CEILINGS MAY STILL OCCUR NEAR FROPA...BUT THEY SHOULD DISSIPATE QUICKLY AND I HAVE VFR IN THE TAF FOR TOMORROW. 84 && .UPDATE...557 PM BRIEF UPDATE TO HOURLY GRIDS TO ACCOUNT FOR CURRENT TRENDS. WEAK CELLS HAVE DEVELOPED IN ADVANCE OF SURFACE BOUNDARY...BETWEEN GAINESVILLE AND GRAHAM. MORE VIGOROUS CONVECTION CONTINUES NEAR SHERMAN/DENISON AND IN COMANCHE COUNTY...THOUGH BETTER INSTABILITY IS IN PLACE IN BETWEEN THESE AREAS. SURFACE TEMPERATURES HAVE REACHED THE MID 90S...WITH DEW POINTS STILL IN THE MID TO UPPER 60S...FROM HOOD/JOHNSON THROUGH THE METROPLEX TO DENTON/COLLIN. ALTHOUGH CU IS RATHER BENIGN AT THE MOMENT...RAPID DEVELOPMENT COULD OCCUR WITHIN THIS AREA OF ENHANCED INSTABILITY THROUGH SUNSET...RESULTING IN A MORE SOLID PREFRONTAL LINE OF CONVECTION. 25 && .PREV DISCUSSION... /ISSUED 250 PM CDT SUN SEP 18 2011/ EXPECTING SCATTERED TO NUMEROUS THUNDERSTORM DEVELOPMENT ACROSS PARTS OF NORTH TEXAS THIS AFTERNOON AND EVENING. WEAK COLD FRONT WAS JUST BEGINNING TO ENTER MONTAGUE AND YOUNG COUNTIES AND SHOULD BE A FOCUS FOR SIGNIFICANT THUNDERSTORMS DEVELOPMENT BY 4 PM. OTHER THUNDERSTORMS MAY DEVELOP AHEAD OF THE FRONT THIS AFTERNOON AND EVENING AS STRONG HEATING HAS MOSTLY ERODED A WEAK CAP. SOME OF THE STORMS ARE LIKELY TO BECOME SEVERE WITH A LARGE HAIL AND DAMAGING WIND POTENTIAL. SEE THE AWUFWD PRODUCT ISSUED AT 213 PM CDT FOR A TECHNICAL DISCUSSION OF FACTORS THAT WILL AFFECT THE DEVELOPMENT OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. POPS IN MANY AREAS TONIGHT WILL RANGE FROM 50 TO 60 PERCENT. RAIN CHANCES WILL END FROM NORTHWEST TO SOUTHEAST LATER TONIGHT AND EARLY MONDAY AS THE COLD FRONT BRINGS DRIER AND MORE STABLE AIR TO THE AREA AND SUBSIDENCE BEHIND THE UPPER WAVE CLEARS THE SKIES. HIGHS WILL BE IN THE 80S IN MOST AREAS MONDAY AND TUESDAY...WITH LOWS IN THE 50S AND 60S MONDAY NIGHT AND TUESDAY NIGHT. THE NEXT CHANCE OF RAIN WILL BE ON WEDNESDAY INTO THURSDAY AS ANOTHER COLD FRONT MOVES SOUTH FROM OKLAHOMA. THIS FRONT WILL HAVE MUCH LESS LOW LEVEL MOISTURE AVAILABLE...BUT PERHAPS SLIGHTLY BETTER UPPER LEVEL FORCING. WILL LIMIT POPS TO NO HIGHER THAN 30 PERCENT FOR THE WEDNESDAY AND THURSDAY SYSTEM. DRY WEATHER EXPECTED FOR FRIDAY - SUNDAY PERIOD WITH HIGHS MOSTLY IN THE 80S AND LOWS IN THE 50S. /09 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 86 64 88 66 / 50 10 0 0 5 WACO, TX 67 89 61 88 61 / 50 20 0 0 5 PARIS, TX 66 85 60 86 61 / 60 5 0 0 5 DENTON, TX 63 86 57 89 60 / 50 5 0 5 5 MCKINNEY, TX 63 86 56 87 59 / 60 10 0 0 5 DALLAS, TX 70 86 65 89 67 / 50 10 0 0 5 TERRELL, TX 67 85 61 87 63 / 60 20 0 0 5 CORSICANA, TX 68 87 63 87 64 / 60 20 0 0 5 TEMPLE, TX 68 89 61 89 61 / 50 20 0 5 5 MINERAL WELLS, TX 63 86 56 89 60 / 50 5 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 18, 3:04 PM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 304 PM CDT SUN SEP 18 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 304 PM CDT SUN SEP 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. FREQUENT LIGHTNING WILL OCCUR WITH THE STORMS. IN ADDITION...THE SEVERE THREAT INCLUDES DAMAGING WINDS AND SEVERE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE MONDAY...MAINLY FOR THE SOUTHEASTERN AREAS AS A COLD FRONT PUSHES THROUGH THE REGION. THUNDERSTORMS RETURN TO THE FORECAST WEDNESDAY THROUGH THURSDAY AS ANOTHER COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON THROUGH THE EVENING HOURS AS THE STORMS DEVELOP AND MOVE SOUTHEAST.
In the hours before
Special weather statement, Sep 18, 5:47 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CDT SUN SEP 18 2011
TXZ162-182315-
LEON TX-
547 PM CDT SUN SEP 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN LEON COUNTY
AT 547 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTH OF MADISONVILLE...MOVING EAST AT
15 MPH.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3121 9574 3116 9572 3113 9577 3109 9577
3108 9598 3107 9601 3106 9605 3113 9612
3123 9597 3125 9572 3123 9571
TIME...MOT...LOC 2247Z 284DEG 14KT 3114 9595Local storm report, Sep 18, 6:23 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
623 PM CDT SUN SEP 18 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 2 ENE HOWE 33.51N 96.59W
09/18/2011 E1.00 INCH GRAYSON TX TRAINED SPOTTER
SPOTTER REPORTS ONE INCH HAILLocal storm report, Sep 18, 6:50 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
650 PM CDT SUN SEP 18 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL VAN ALSTYNE 33.42N 96.58W
09/18/2011 E1.00 INCH GRAYSON TX AMATEUR RADIOLocal storm report, Sep 18, 7:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT SUN SEP 18 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG BONHAM 33.58N 96.18W
09/18/2011 FANNIN TX AMATEUR RADIO
POWER LINES DOWN IN BONHAMLocal storm report, Sep 18, 7:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CDT SUN SEP 18 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL PROSPER 33.23N 96.82W
09/18/2011 E1.00 INCH COLLIN TX AMATEUR RADIOSpecial weather statement, Sep 18, 7:17 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 717 PM CDT SUN SEP 18 2011 TXZ159-190045- MCLENNAN TX- 717 PM CDT SUN SEP 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MCLENNAN COUNTY AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 2 MILES EAST OF WACO...MOVING EAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS... HALLSBURG...LACY-LAKEVIEW...NORTHCREST AND WACO. PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3154 9691 3145 9713 3154 9730 3168 9707 TIME...MOT...LOC 0018Z 269DEG 14KT 3156 9714
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 60 min |
| Sep 18, 7:17 PM CDT | Special Weather Statement | FWD | McLennan | 28 min |
| Sep 18, 7:24 PM CDT | Special Weather Statement | FWD | Denton | 36 min |
| Sep 18, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 63 min |
| Sep 18, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt, Rockwall | 64 min |
| Sep 18, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains | 61 min |
| Sep 18, 8:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Sep 18, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 62 min |
| Sep 18, 8:44 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Hunt, Kaufman, Rockwall, Tarrant | 46 min |
| Sep 18, 8:54 PM CDT | Areal Flood Advisory | FWD | Hopkins | 2 hr |
| Sep 18, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Rains, Van Zandt | 34 min |
| Sep 18, 9:10 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Sep 18, 9:20 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hunt, Johnson, Kaufman, Rains and 2 more | 55 min |
| Sep 18, 9:33 PM CDT | Special Weather Statement | FWD | Hill | 27 min |
| Sep 18, 9:35 PM CDT | Special Weather Statement | FWD | Bosque | 25 min |
| Sep 18, 9:39 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 66 min |
| Sep 18, 9:53 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 52 min |
| Sep 18, 9:58 PM CDT | Special Weather Statement | FWD | Hill | 32 min |
| Sep 18, 10:11 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson | 54 min |
| Sep 18, 10:15 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman, Van Zandt | 45 min |
| Sep 18, 10:22 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 38 min |
| Sep 18, 10:40 PM CDT | Special Weather Statement | FWD | McLennan | 35 min |
| Sep 18, 10:42 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 63 min |
| Sep 18, 10:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill | 39 min |
| Sep 18, 11:17 PM CDT | Areal Flood Advisory | FWD | Ellis, Navarro | 3 hr |
| Sep 18, 11:36 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 54 min |
| Sep 18, 11:51 PM CDT | Special Weather Statement | FWD | Anderson, Freestone, Leon, Limestone, Navarro | 54 min |
| Sep 19, 12:05 AM CDT | Areal Flood Advisory | FWD | Bosque, McLennan | 3 hr |
| Sep 19, 12:29 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Falls, Limestone, McLennan | 45 min |
| Sep 19, 12:49 AM CDT | Special Weather Statement | FWD | Leon | 56 min |
| Sep 19, 1:19 AM CDT | Special Weather Statement | FWD | Bell, Falls, Leon, Milam, Robertson | 56 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.